# SDR ASAA2015011310771

- Difficulty date: January 13, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT FWD END LIGHT SWITCH, CUTOUT STA 794, VIEWED FROM BACKSIDE OF FRAME, CORRODED BELOW RETAINING NUT.  ACFT GROUNDED.  REPAIRED FRAME AND REPLACED DOUBLER IAW EA 400, 53EA, 14576 REV NEW ISSUED 24FEB15.  THIS IS A CAT B REPAIR WITH FIRST, SECOND AND THIRD STAGE APPROVAL.  SUBJECT REPAIR HAS BEEN FOUND IN COMPLIANCE WITH 14 CFR PART 26, SECTION 26.43.D WITHOUT ANY ADDITIONAL SUPPLEMENTAL INSPECTIONS BEYOND WHAT IS REQUIRED IAW AD 2005 07-19 AND SB 53A 1228, REV O, W2 .071, O 1.18, R 1.196, L 1.0, D .016.
